Motrin Platinum Muscle & Body
Enjoy fast pain relief with MOTRIN Platinum Muscle & Body caplets. Using a combination of ibuprofen and methocarbamol (a muscle relaxant), this dual-action formula relieves pain and relaxes muscle tension. Use it for relief of muscle spasms, tension in the back and neck, strains and sprains, or anywhere you experience body pain.
- Fast relief of muscle and body pain
- Relieves tension in back and neck
- Dual-action to relieve pain and relax muscles
- Effective on spasms, strains, and sprains
Directions: READ ENCLOSED PACKAGE INSERT BEFORE USE. Adult Dosage (12 years and older): 1 or 2 caplets every four to six hours, as needed. Do not exceed 6 caplets in 24 hours, unless directed by a physician.
Medicinal Ingredients: Ibuprofen 200 Mg And Methocarbamol 500 Mg.
Non-Medicinal Ingredients: Carnauba Wax, Colloidal Silicon Dioxide, Fd&C Yellow No. 6, Hypromellose, Microcrystalline Cellulose, Povidone, Sodium Lauryl Sulphate, Sodium Starch Glycolate, Stearic Acid, Triacetin.
Caution: Do not take this product if taking acetylsalicylic acid (ASA) or ibuprofen or if allergic to ASA, salicylates, or anti-inflammatory drugs, or to any of the listed ingredients. Do not take if you are pregnant or nursing. If taking any prescription drug, consult your physician before using this product. May cause drowsiness or dizziness. Exercise caution in operating machinery or motor vehicles. Avoid alcohol. Consult your physician if symptoms persist for more than five days. Store at room temperature (15 to 30 degrees Celsius). Protect from moisture.
Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.